Curve singularities of finite Cohen-Macaulay type

Roger Wiegand University of Nebraska, Lincoln, NE, USA

TBD mathscidoc:1701.332757

Arkiv for Matematik, 29, (1), 339-357, 1990.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 193 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{roger1990curve,
  title={Curve singularities of finite Cohen-Macaulay type},
  author={Roger Wiegand},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536168852566},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={339-357},
  year={1990},
}
Roger Wiegand. Curve singularities of finite Cohen-Macaulay type. 1990. Vol. 29. In Arkiv for Matematik. pp.339-357. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536168852566.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved